Items where Author is "Nelson, MR"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 9.

Journal article

BAYANI, A., DUNSTER, J.L., CROFTS, J.J. and NELSON, M.R., 2020. Spatial considerations in the resolution of inflammation: elucidating leukocyte interactions via an experimentally-calibrated agent-based model. PLOS Computational Biology, 16 (11): e1008413. ISSN 1553-734X

BAYANI, A., DUNSTER, J.L., CROFTS, J.J. and NELSON, M.R., 2020. Mechanisms and points of control in the spread of inflammation: a mathematical investigation. Bulletin of Mathematical Biology, 82 (4): 45. ISSN 0092-8240

PADMORE, A., NELSON, M.R., CHUZHANOVA, N. and CROFTS, J.J., 2020. Modelling the impact of structural directionality on connectome-based models of neural activity. Journal of Complex Networks, 8 (4): cnaa033. ISSN 2051-1310

NELSON, M.R. and SHAHTAHMASSEBI, G., 2015. A corrected formula for uncertainty in estimations of gestational age from fetal head circumference measurements. Ultrasound in Obstetrics and Gynecology. ISSN 1469-0705

NELSON, M.R., SUTTON, K.J., BROOK, B.S., MALLET, D.G., SIMPSON, D.P. and RANK, R.G., 2014. STI-GMaS: an open-source environment for simulation of sexually-transmitted infections. BMC Systems Biology, 8, p. 66. ISSN 1752-0509

O'DEA, R.D., NELSON, M.R., EL HAJ, A.J., WATERS, S.L. and BYRNE, H.M., 2014. A multiscale analysis of nutrient transport and biological tissue growth in vitro. Mathematical Medicine and Biology. ISSN 1477-8602

NELSON, M.R., KING, J.R. and JENSEN, O.E., 2013. Buckling of a growing tissue and the emergence of two-dimensional patterns. Mathematical Biosciences, 246 (2), pp. 229-241. ISSN 0025-5564

NELSON, M.R., BAND, L.R., DYSON, R.J., LESSINNES, T., WELLS, D.M., YANG, C., EVERITT, N.M., JENSEN, O.E. and WILSON, Z.A., 2012. A biomechanical model of anther opening reveals the roles of dehydration and secondary thickening. New Phytologist, 196 (4). ISSN 1469-8137

NELSON, M.R., HOWARD, D., JENSEN, O.E., KING, J.R., ROSE, F.R.A.J. and WATERS, S.L., 2011. Growth-induced buckling of an epithelial layer. Biomechanics and Modeling in Mechanobiology, 10 (6), pp. 883-900. ISSN 1617-7959

This list was generated on Fri Nov 26 18:12:35 2021 UTC.